# SDR HNAA9792458

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PHASE CHECK, THE RIGHT OUTER NOSE LANDING GEAR WELL ANGLE WAS CRACKED AT THE SIDEWALL.  REMOVED AND REPLACED THE ANGLE IAW ESR8-53-93-11.  (M)
